# SDR 96ZZZX5908

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3247C
- Make and model: Beech E35
- Aircraft serial: D3912
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: 35524106
- Condition: Corroded
- Location: Ruddervator
- Part time: 3,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP THE TWO CONTROL RODS THAT CONNECT TO THE RUDDERVATORS WERE REMOVED TO C/W SB NR 2668.  HEAT HAD TO BE APPLIED TO REMOVE THE ROD ENDS.  THREADS WERE CORRODED AND INSIDE OF TUBES PITTED CORROSION WAS FOUND.  BOTH CONTROL ROD ASSEMBLIES WERE REPLACED WITH NEW PARTS FROM BEECH.  THIS AIRCRAFT HAS ALWAYS BEEN HANGARED.  RECOMMEND SB 2668 BECOME AN AD.  THIS BRINGS UP A QUESTION ABOUT OTHER AIRCRAFT THAT USE CONTROL TUBES.
